Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

firsttime

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About firsttime

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    New Jersey
  1. Hey your really good at the calculating thing when it comes to the dosage and your weight. How about can you see if my dosage would be enough to completely get rid of my acne for a life time. I am a 34 year old female. Iweigh 180lbs. 5'4' in hieght. My derm has put me on 40mg twice a day = to 80mg a day. I just started my regimen on 3/5/2009. Side effects: dry lips, tender nose, skin was a bit oiler in the first couple of days, but I dont know if that was because I was using cetaphil moistur
  2. O, thank you for replying to my post. So the first month can be an roller coaster well hopfully it will be worth it all. So i havent used the cetaphil moisturizer in two days an the oil is still there but not nearly as heavy as it was on Monday. Maybe I will take your advice an look into some aveeno products, what about the daily cleanser by cetaphil?
  3. Hello! Quick question I would like to know if anyone has experienced there skin become a little more oily in the begging of there course? I am 34 years old, taking 40mg twice a day, my weight is 175, just started course on 3/5/2009. Side effects so far: slight dry lips, nose seems to be a bit tight and oily, just a few very small dry patches on face nothing to scream about yet. That's all that I am experienceing so far. My skin has been breaking out for the last 10-15 years on and off. My ac
  4. Hello, great pics, your skin is pic perfect! That gives me hope. I am on 40mg twice a day, I weigh 175 amd I'm a 34 year old female. I just started my course on 3/5/2009, the main side effects so far dry lips, grease face and my nose lokks a bit swollen/sore and very oily, you can see the oil on top of my nose. I went out and grought me some cetaphil daily cleanser and the moisterizer to use on my face. Should I be looking for any other side effects at this point or has anyone else experienc
  5. Hello, I just wanted to wish u luck with the continuing of your course of tane. I am a 34 year old female taking 40mg twice a day. I began my course on 3/5/2009. I am getting a little dry in some spots, but my skin is beginning to so oily as if I put chicken grease on my face, is this ok have you experienced this. I have been using cephasil daily cleanser and the facial moisturizer w/ spf15. I am not liking my face looking so greasey it makes me feel funny in the public. If you have any ad
×